Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Coming off Lustral [Zoloft] JCM

Posted by Charlotte Wilson on August 27, 2004, at 14:54:17

In reply to Re: Coming off Lustral [Zoloft], posted by JCM on July 26, 2004, at 7:43:16

I have been experiancing nasty withdrawals from Lustral (Sertraline). I have been on them for a few years taking 100mgs. I reduced that to 50mgs about a year ago and now I want to reduce that again to 25mgs. I have been dizzy, panicky, angry, tearful, white noise in my head and waves of nausea and hearing wierdness. I am reluctant to carry on like this but i do want my full emotions back, though I'm starting a scary new job and do not want the symptoms to lead me to fear going to work. Can anyone tell me how long these symptoms will last and whether i will have anxiety forever? I'm under the doctor but it is nigh impossible to get an appointment and when I do he doesn't really want to listen. Thanks in advance and thanks also by the way for this forum, great to know i'm not alone.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Charlotte Wilson thread:5582
URL: http://www.dr-bob.org/babble/20040825/msgs/383049.html